Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 31, Issue 1, Winter 1994  pp. 3-10.

Some perturbation inequalities for self-adjoint operators

Authors Danko Jocic (1) and Fuad Kittaneh (2)
Author institution: (1) Faculty of Mathematics, Belgrade University, Studentski trg 16A, 11000 Belgrade, Yugoslavia
(2) Department of Mathematics, Indiana University, Bloomington, IN 47405, U.S.A.


Contents    Full-Text PDF